# SDR USAA2014072900008

- Difficulty date: July 19, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FRAME 66, Z-500, -Y1292.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472815.
